Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Blister on penis, no itching, red with clear and black fluid

Dear doctor I am 13 years old and I have just discoverd a blister type thing on the lower part of my penis, it dose not itch or sore anything just when I touch the blister it stings. I am not sexually active I am still a virgin but I am very worried. It is like red with clear and black fluid in it. Should I pop it?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have blister over glans penis .

Mostly this could be due to infection or allergic reaction to soap that you are using,

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.

Do not attempt to pop it out yourself .It will get cured with use of antibiotics.

Ensure to wash your genitals with warm water twice daily.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor